MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/anr3.12253

Медицинская библиотека · Anaesthesia reports · 2023

Propofol-induced myoclonus during maintenance of anaesthesia.

Chao S, Khan R, Lieberman J, Buren M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Myoclonus is a known side effect of propofol and can interfere with surgery and possibly precipitate patient injury. Here, we report a 23-year-old patient undergoing an L5 osteoblastoma resection with a predominantly propofol-based anaesthetic who developed intra-operative myoclonus. Other adjuncts included ketamine, lidocaine and fentanyl infusions. The myoclonus did not improve after deepening the anaesthetic with propofol, opioid boluses or discontinuation of the lidocaine infusion. The myoclonus ceased after reducing the propofol infusion and increasing the ketamine and opioid infusions. The remainder of the intra-operative course was uneventful. This report details our intra-operative management of propofol-induced cortical reflex myoclonus and discusses our institution's experience with treating this phenomenon.

Для цитирования: Chao S, Khan R, Lieberman J, Buren M. Propofol-induced myoclonus during maintenance of anaesthesia.. Anaesthesia reports. 2023. DOI: 10.1002/anr3.12253.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.